# SDR DALA2025073005717

- Difficulty date: July 23, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 79,193 hours, 10,038 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 STRINGER S-1R SPLICE REPAIR BETWEEN FR60-FR64 & SKIN BLEND NEAR S-1R/FR60-61. MAJOR REPAIR.  REPAIRED PER ERA 627744-14. (1101667)
